# SDR SWIA201436537

- Difficulty date: February 15, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 409+128 VERTICAL POST OTBD AFT RADIUS AT RBL 18.00 WL 71.00. C-CHECK REPLACED VERTICAL POST ASSEMBLY AT FS 409+128, RBL 18 IAW SRM & REO.
